# SDR AALA202212120738

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737823
- Aircraft serial: 44479
- Aircraft time: 5,552 hours, 2,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 28abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 28ABC EMERGENCY LIGHT PATH ASSEMBLY BROKEN. REMOVED AND REPLACED EMERGENCY LIGHT PATH ASSEMBLY AT SEAT 28ABC PER CMM 25-23-67.
